# SDR DXTA2022092871260

- Difficulty date: September 28, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N101QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9483
- Aircraft time: 8,632 hours, 3,743 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Deteriorated
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER LOWERING THE LANDING GEAR WE RECIEVED AN AUTOBRAKE FAIL CAS AND A BRAKE 50%DEGRADED CAS MESSAGE.  POWERED UP AIRCRAFT & PERFORMED FAULT MESSAGES NVM & BCU DOWNLOADS. SET TO MCC/BOMBARDIER FOR EVALUATION. MANUFACTURER ADVISED SUSPECT & BAD LT BRAKE SOV.  ACCESSES SYSTEM PARAMETERS & OBSERVED BRAKE PSI RISE & DROP FOR ANY DISCREPACIES.  NOTED LT & RT OB BRAKES NOT REACHING FULL 3000 PSI.  INSPECTED BRAKES & NOTED HYD FLUID LEAK AT RT IB BRAKE FUSE.  GAINED ACCESS TO RT IB BRAKE HYD FUSE.  REMOVED FUSE. FOUND O-RINGS AT UNION DETEREORATED. REMOVED & REPLACED WITH NEW O-RINGS.  INSTALLED HUD FUSE. LEAK CHECKED GOOD. BLED BRAKES. OPS CHECKED GOOD & NO DEFECTS NOTED.  WORK PERFORMED IAW AMM 32-43-33.
